Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pinching and bleeding after having intercourse for the first time

hi, i am girl aged 25 years. i had my first intercourse this Sunday. Since Monday evening when ever i pee it pinches, i also see stains of blood and also one two drop with some muscle type substance comes out. i thought it can be coz of hymen breaks. but it has been four days and still when ever i pee it pinches a lot. also, i pee very frequently.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You seem to be suffering from two things--rupture of hymen that occurs after first intercourse, responsible for the spotting that you have; a condition called 'honeymoon cystitis', that also occurs after first coitus and is a mild urethritis that is responsible for the increased bladder activity that you have. Please ask your health care provider to take a urine analysis exam and get management. You may require a urinary antibiotic and urinary antispasmodic. Drink plenty of liquids and abstain from intercourse until all the symptoms subside. Take care.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor